Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 376985, 12 pages
http://dx.doi.org/10.1155/2010/376985
Research Article

Note on Isomorphism Theorems of Hyperrings

Department of Mathematics, Aditanar College of Arts and Science, Tiruchendur 628216, Tamilnadu, India

Received 11 May 2010; Revised 19 October 2010; Accepted 29 December 2010

Academic Editor: Heinz Gumm

Copyright © 2010 Muthusamy Velrajan and Arjunan Asokkumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Marty, “Sur une generalization de la notion de groupe,” in Proceedings of the 8th Congress des Mathematiciens Scandinaves, pp. 45–49, Stockholm, Sweden, 1934.
  2. P. Corsini, “Hypergroupes réguliers et hypermodules,” vol. 20, pp. 121–135, 1975. View at Google Scholar
  3. P. Corsini, Prolegomena of Hypergroup Theory, Aviani Editore, Tricesimo, Italian, 1993.
  4. P. Corsini and V. Leoreanu, Applications of Hyperstructure Theory, vol. 5 of Advances in Mathematics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003.
  5. J. Mittas, “Hypergroupes canoniques,” Mathematica Balkanica, vol. 2, pp. 165–179, 1972. View at Google Scholar
  6. J. Mittas, “Hyperanneaux et certaines de leurs propriétés,” vol. 269, pp. A623–A626, 1969. View at Google Scholar
  7. D. Stratigopoulos, “Certaines classes d'hypercorps et d'hyperanneaux,” in Hypergroups, Other Multivalued Structures and Their Applications, pp. 105–110, University of Udine, Udine, Italy, 1985. View at Google Scholar
  8. T. Vougiouklis, Hyperstructures and Their Representations, Hadronic Press Monographs in Mathematics, Hadronic Press, Palm Harbor, Fla, USA, 1994.
  9. M. Krasner, “A class of hyperrings and hyperfields,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 307–311, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. Ameri and T. Nozari, “A new characterization of fundamental relation on hyperrings,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 13–16, pp. 721–738, 2010. View at Google Scholar
  11. V. Dašić, “Hypernear-rings,” in Algebraic Hyperstructures and Applications, pp. 75–85, World Scientific Publishing, Teaneck, NJ, USA, 1991. View at Google Scholar
  12. B. Davvaz, “Isomorphism theorems of hyperrings,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 3, pp. 321–331, 2004. View at Google Scholar
  13. V. M. Gontineac, “On hypernear-rings and H-hypergroups,” in Algebraic Hyperstructures and Applications, pp. 171–179, Hadronic Press, Palm Harbor, Fla, USA, 1994. View at Google Scholar
  14. C. G. Massouros, “Quasicanonical hypergroups,” in Algebraic Hyperstructures and Applications, pp. 129–136, World Scientific Publishing, Teaneck, NJ, USA, 1991. View at Google Scholar
  15. S. Pianskool, W. Hemakul, and S. Chaopraknoi, “On homomorphisms of some multiplicative hyperrings,” Southeast Asian Bulletin of Mathematics, vol. 32, no. 5, pp. 951–958, 2008. View at Google Scholar
  16. M. K. Sen and U. Dasgupta, “Hypersemiring,” Bulletin of the Calcutta Mathematical Society, vol. 100, no. 2, pp. 143–156, 2008. View at Google Scholar
  17. T. Vougiouklis, “The fundamental relation in hyperrings. The general hyperfield,” in Algebraic Hyperstructures and Applications, pp. 203–211, World Scientific Publishing, Teaneck, NJ, USA, 1991. View at Google Scholar
  18. R. Rota, “Strongly distributive multiplicative hyperrings,” Journal of Geometry, vol. 39, no. 1-2, pp. 130–138, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. De Salvo, “Hyperrings and hyperfields,” Annales Scientifiques de l'Université de Clermont-Ferrand II, no. 22, pp. 89–107, 1984. View at Google Scholar
  20. A. R. Barghi, “A class of hyperrings,” Journal of Discrete Mathematical Sciences & Cryptography, vol. 6, no. 2-3, pp. 227–233, 2003. View at Google Scholar
  21. A. Asokkumar, “Hyperlattice formed by the idempotents of a hyperring,” Tamkang Journal of Mathematics, vol. 38, no. 3, pp. 209–215, 2007. View at Google Scholar
  22. A. Asokkumar and M. Velrajan, “Characterizations of regular hyperrings,” Italian Journal of Pure and Applied Mathematics, no. 22, pp. 115–124, 2007. View at Google Scholar
  23. A. Asokkumar and M. Velrajan, “Hyperring of matrices over a regular hyperring,” Italian Journal of Pure and Applied Mathematics, no. 23, pp. 113–120, 2008. View at Google Scholar
  24. B. Davvaz and V. Leoreanu-Fotea, Hyperring Theory and Applications, International Academic Press, Palm Harbor, Fla, USA, 2007.